Vol. 318, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Elliptic surfaces of Kodaira dimension zero

Kentaro Mitsui

Vol. 318 (2022), No. 2, 249–273
Abstract

We classify elliptic surfaces of Kodaira dimension zero by completing the Bombieri–Mumford list of possible configurations of invariants, which was obtained by means of the canonical bundle formula and other restrictions. In the characteristic zero case, an example of each configuration can be constructed by means of logarithmic transformation and algebraization. In the positive characteristic case, we show that some configurations do not appear, and we determine which configurations actually appear.

Keywords
elliptic surfaces, classification, positive characteristic, arithmetic curves
Mathematical Subject Classification
Primary: 11G07, 14G17, 14J10, 14J27
Milestones
Received: 1 October 2021
Revised: 6 March 2022
Accepted: 17 March 2022
Published: 20 August 2022
Authors
Kentaro Mitsui
Department of Mathematics
Graduate School of Science
Kobe University
Hyogo
Japan